# SDR QXEA0000192

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Corroded
- Location: Bs 8805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT INBOARD CABIN SEAT TRACK HAS .25 INCH AREA OF CORROSION INSIDE CHANNEL AT 5 FORWARD OF FRAME 8805.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH B 1-2.
